English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58237/91808 (63%)
Visitors : 13788936      Online Users : 59
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/101019

    Title: Analysis of three species Lotka–Volterra food web models with omnivory
    Authors: Hsu, Sze-Bi;Shigui Ruan;Yang, Ting-Hui
    Contributors: 淡江大學數學學系
    Keywords: Three species;Predator–prey;Omnivory;Generalist predator;Global dynamics;Uniform persistence
    Date: 2015-06-15
    Issue Date: 2015-03-21 16:03:10 (UTC+8)
    Publisher: ELSEVIER
    Abstract: In this work, we consider a three species Lotka–Volterra food web model with omnivory which is defined as feeding on more than one trophic level. Based on a non-dimensional transformation, the model actually becomes a system of three first order ordinary differential equations with seven parameters. Analytically, we completely classify the parameter space into three categories containing eight cases, show the extinction results for five cases, and verify uniform persistence for the other three cases. Moreover, in the region of the parameter space where the system is uniformly persistent we prove the existence of periodic solutions via Hopf bifurcation and present the chaotic dynamics numerically. Biologically, the omnivory module blends the attributes of several well-studied community modules, such as food chains (food chain models), exploitative competition (two predators–one prey models), and apparent competition (one predator–two preys models). We try to point out the differences and similarities among these models quantitatively and give the biological interpretations.
    Relation: Journal of Mathematical Analysis and Applications 426(2), p.659-687
    DOI: 10.1016/j.jmaa.2015.01.035
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Analysis of Omnivory Model.pdf1068KbAdobe PDF224View/Open
    Revision_JMAA.pdf288KbAdobe PDF95View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback